How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara, Doctor
Category: Medical
Satisfied Customers: 6411
Experience:  Trained in the multiple medical fields for many years.
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

I have not had any labs since I left the hospital. I left on

This answer was rated:

I have not had any labs since I left the hospital. I left on 10-31. I was in the hospital for not eating or drinking. I had many IVs which produced some swelling then. I did not have swollen feet when I left the hospital. It just happened overnight as of yesterday, 11-6. I take Remeron. What can I do to help my condition.

khagihara :

What are your symptoms?

khagihara :

Do you have any medical problems?

khagihara :

What medications do you take besides Remeron?

khagihara :

What was the reason you was hospitalized?

<span class="JA_chatAuthorName"XXXXX:

I was in the hospital for not eating or drinking. I currently takes many medications--Remeron, Lotrimax, Depakote and Adavan. I take them at night. I left the hospital on October 31. In the hospital I had many IV s. As of yesterday my feet are extremely swollen. I try elevating my feet. I drink much water and other fluid. Today I am taking diuretics as directed. What should I do to eliminate the swelling.

khagihara :

You should limit drinking water and other fluid, which will be able to eliminate your swelling.

khagihara and 6 other Medical Specialists are ready to help you
Customer: replied 2 years ago.
Relist: Other.
It is my fault. I was using my cell phone and the screen is not large enough. Also, I did not know how to use your system that well. Please disregard my request for a refund. I was trying to start a chat, but I took too long and the doctors were no longer online.